# SDR ABXA000337

- Difficulty date: July 7, 2000
- Submitted: July 25, 2000
- Operation: Air carrier
- Aircraft: N925AX
- Make and model: Doug DC-9-14
- Aircraft serial: 45728
- Aircraft time: 39,530 hours, 50,027 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: 59101419
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CARGO DOOR INBOARD SIDE OF PAN WAS CRACKED.  INSTALLED DOUBLER IAW DC9 SRM 52-05.
